MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; DENTAL ABUTMENT
Catalog Number HC335
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant at tooth site #29 came out during procedure.Implants placed on and final follow up done.Dentist saw patient for digital impression for crown fabrication.Dentist reports they removed the healing abutment, placed the scan body and took the impression.They placed the healing abutment back but decided to retouch the scan.When they were going to remove the healing abutment they couldn't by hand.She used a wrench to place the driver and remove the healing abutment but the implant came out with the healing abutment.The dentist placed collagen and regeneross putty and i will replace the implant in some months.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) hc335, (heal collar 3.5x3.5, 5mm) for evaluation.Visual evaluation / functional test was performed, the healing abutment could not disengaged from implant.Dhr review was completed for the subject lot number 2021020354.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021020354 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction occurred.Abutment could not be disengaged from implant.The reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
HEAL COLLAR 3.5X3.5, 5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20008126
Report Number0002023141-2024-02708
Device Sequence Number7164065
Product Code NHA
UDI-Device Identifier00889024014985
UDI-Public(01)00889024014985(17)260210(10)2021020354
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/09/2026
Device Catalogue NumberHC335
Device Lot Number2021020354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight79 KG
Patient EthnicityNon Hispanic